Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ccw98

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ccw98

  • Rank
    New Member
  1. ccw98

    Week Sevenish: Follow Up

    To follow up with my complaints about the side-effects: IT IS WORTH THE SUFFERING. My post-inflammatory hyperpigmentation is fading faster than ever, break outs clear up quickly, and my skin is looking much better! About the side-effects: after an allergic-type breakout on my arm, I use eczema lotion and its gone in two days. If I put on Augaphor lip treatment in the morning after a shower my lips stay fine for most of the day, and continuous moisturizing helps that and dry skin. Still yet to ex
  2. ccw98

    Week Sevenish: Future Users Be Warned

    Oh, it would be helpful to note that this has followed an increase in dosage from 40mg a day to 120mg per two days (one day with 40mg then one with two capsules).
  3. ccw98

    Week Sevenish: Future Users Be Warned

    @kt12345 my derm. says it is so I got some lotion. Thanks!
  4. Week Sevenish: Wow. I can see an improvement in acne. However, the most dramatic changes are the side-effects. I thought that they were over-exaggerated and would be minor nuisances. I'll start with a frequent one: dry lips. They have become so chapped I can't move them in the . morning without excruciating pain. They cut deeply and no matter how often or how much aquaphor or chapstick you apply, they are very uncomfortable and very noticeable. Next, I get lots of dryness on my face around my n
  5. About two weeks have gone by since I started Accutane, and I've noticed a few obvious reactions to it. I have the usual very chapped lips all the time, with mild dry skin. However, I recently, and quickly, developed lots and lots of bumps and scrape/cut like marks on my arms and almost up towards my shoulders. They are all over my arms and hands and, while not painful, are unattractive and bothersome. I called the dermatologist and am waiting to go see him. Anyone else with similar reactions?
  6. ccw98

    Day 1

    Thanks! I thought the same, but the pharmacy said to try it on an empty, which surprised me. Nevertheless, I obeyed, but I'm glad to hear confirmations of my suspicions. And I have stopped using the topical isotretinoin and the BP. Now I just take some non-medicated gentle Cetaphil facial cleanser twice a day, along with Accutane, obviously.
  7. ccw98

    Day 1

    Day 1: Just picked up first prescription (30 pills) at the pharmacy. Not name brand. Came home, took first- big- pill at 5:30 pm on empty stomach. Not sure dosage, will check later. Previously been prescribed on 10% BP once a day in the morning and topical isotretinoin once a day at night. Okay results over about 2 or 3. Scarring is my main problem, especially on cheeks ; everything always scars regardless. Topical iso reduced the size and darkness/redness of them a little but definitely did no
  8. I have a very tan olivey skin color (pretty proud of it; I can't lie). Near the beginning of my freshman wear I started breaking out, and I was pretty good at getting that under control with way too much BP. However, I was left with a face almost entirely covered in post inflammatory hyper pigmentation (dark spots and red spots). They still haven't gone away. The less I use BP, the faster they fade. However, the less I use BP, the more I break out, so I am trying to find the right compromise of
  9. You are beautiful! I have loads of post-inflammatory hyper-pigmentation, so while there is no real physical disfigurement, there is lots of cosmetic discoloring. And since I'm a guy in Alabama, I can't wear concealer. You are by far your harshest critic, and I can assure you that no one is, or should be, off-put by something that affects almost everyone. Always remember it is better to have scarring and be happy than to let it bring you down. God, that was all pretty corny, but you seriously are
  10. What should I do with a pustule (?) like this one? Keep in mind that my skin is super prone to scarring and will probably scar whether I pop or do not.
  11. Haha too true. Thanks.
  12. Went to the dermatologist. He prescribed some 10% BP wash, minoclycine pills (2 a day), and Ziana (Clindamycin phosphate 1.2% and tretinoin 0.025%) gel. He said to not expect results for 8 weeks Anyways, starting getting bumps on nose and chin and expecting them to really start breaking out. Any tips? No improvement since first post, only getting worse. Hating my skin.
  13. I have the same problem: nothing I use helps. Just remember to smile and be happy, anyways. It's better to have acne and be happy than let it ruin your life.
  14. This is my first post. I just had a few questions about my skin/how I'm treating it and was looking for suggestions on how to do it better. The main problem with my skin is all the red scars the acne leaves behind, whether I pop/pick at them or not. About that, however, I was wondering the proper strategy for white-capped acne (pustules maybe?). And how do I reduce scarring and fade and reduce the redness of the scars already there? One irritant to this may be that I drive to and from school 45
×